Doctor insights on:
Escitalopram And Heartburn
Yes: All ssri antidepressants including Lexapro (escitalopram) can cause a queasy feeling in the stomach. This is why it's usually advised to take such meds after eating; they tend to cause less stomach upset if mixed with food. The amount of stomach upset is also related to dosage, and in some cases the dose can be divided (ie, half as much, twice a day) to minimize this problem. Ask your doctor. ...Read moreSee 1 more doctor answer
Diagnosed with anxiety derpession ,heartburn taking lexapro, (escitalopram) seroquel lamotrigine and pantoprozole 40 and ranitidine 150 but stil have burning why ?
Many causes: A referral to a gastroenterologist may be necessary to rule out physiological/anatomical causes such as hiatal hernia or low muscle tone as the causes of intractable heartburn. You should also be aware that many psychotropic medications can cause or exacerbate heartburn in a small number of individuals. FYI, tricyclic antidepressants have H2 receptor blocking actions (similar to ranitidine). ...Read moreSee 1 more doctor answer
Can the daily combination of propranolol, synthroid, zoloft, wellbutrin, (bupropion) and omeprazole cause nausea?
Taking 40mg of nexium. Can I split the dose so i take morning and night? Just stopped h plyori treatment and symptoms burping and heartburn, nausea
Yes. You can take: the whole dose at one time or split it into 2 doses approximately 12 hours apart. Dr. Anne ...Read more
Can taken Nexium (esomeprazole) tablets for acid reflux cause extreme tierdness and weakness?
Headache most common: Side effect. You could have muscle weakness due to anemia (about 1%) or low potassium/magnesium (<1%). Talk with your doc about stopping your medication and doing an experiment! if you stop it and your energy returns, then it's probably your nexium (esomeprazole). Sometimes we have reactions that are uniquely us, and that's important too! ...Read more
I have GAD. If I took alls seltzer acid and heart burn relief with my Lexapro (escitalopram), (escitalopram) would that cause issues? I'm on the generic Lexapro (escitalopram).
None: ||: All together now, "Plop! Plop! Fizz! Fizz! Oh, what a relief it is! :|| ...Read more
I suffer from anxiety and depresion. Can i take Zoloft and pristiq (desvenlafaxine) along with xanax..
I'm old fashioned: I have a feeling that more and more people are self diagnosing and selecting the drugs the want to take. I'm almost always against this idea. Helping your doctor make these decisions is fine - even important - but i think it should be their responsibility. Please discuss this with the doctor and work together. ...Read more
I've been taking Nexium (esomeprazole) and developed bad dizziness, nauseau, neck pressure and brain fog. Could the Nexium (esomeprazole) cause this?
YES, BUT...: Yes, those are possible side effects to nexium (esomeprazole), (esomeprazole) but they may represent something that has nothing to do with nexium (esomeprazole). Your doctor will want to know dosage, timing, anything else youre taking and may want to do anexamination. Have the dr check this out. Feel better. ...Read moreSee 1 more doctor answer
Is gluten/dairy free chocolate okay for gastritis diet? Currently taking Zantac, Protonix, (pantoprazole) and Levsin-SL for loss of appetite, nausea, gnawing feeling
Assumed Dx and RX:
It seems that you diagnosed youself, ? was the Rx given by a MD, Why are you taking 3 medicines
Anorexia, nausea, may be side effects of medicines , or you may have underlying Peptic ulcer disease/Gall bladder disease/Dyspepsia, that needs work up, not self treatment.
You need to see a gastroenterologist for definite Dx, and proper management.
Severe panic in with Agoraphobia and GAD and health anxiety. I take high dose Xanax XR and Zoloft. Weaning from Zoloft to Prozac having extreme anxiet?
Add therapy: Certainly the medication may be adjusted as there are various choices in a situation and some people may respond better to one medication as compared to another. Therapy should probably be added to the treatment mix as there are various techniques that may be helpful in reducing your symptoms. ...Read more
Yes : Yes.Get a more detailed answer ›
Extreme hunger and shaking. Take lots of antidepressants including lexapro, Xanax and Effexor (venlafaxine) . Could this be the cause?
Maybe: Anxiety can also cause these symptoms, but so can these medications. Sometimes such side effects are very transient. Lexapro and Effexor (venlafaxine) can sometimes cause a tremor. But i wonder if xanax withdrawals are causing the shaking. If so, it is important to contact your doctor soon, and immediately if shaking with sweats and anxiety happens again. ...Read moreSee 1 more doctor answer